MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404255
Medical Device Problem Codes Defective Device (2588); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reservoir 65 ml pc/iz.Device impotence mechanical/hydraulic.
 
Event or Problem Description
It was reported that patient had inflatable penile prosthesis (ipp) implanted over 10 years ago, post radical prostatectomy for cancer.Over the last 8-9 months, he noted pain whenever he sat down.Examination revealed the device had migrated out of position.The device was removed and a new one implanted.No signs of infection noted at the time of surgery.The surgeon described in his operative report that the old implant had "ridden up on the right side over the pubic bone." what problem did the user have: device malfunction - that is, the device did not do what it was supposed to do.Other information about the patient that may have influenced the outcome of the event: possible age and previous surgical intervention.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8842970
Report Number2183959-2019-65386
Device Sequence Number3294978
Product Code FHW
UDI-Device Identifier00878953003634
UDI-Public00878953003634
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/18/2010
Device Model Number72404255
Device Catalogue Number72404255
Device Lot Number551475004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date07/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight84